# SDR HNAA2023041200123

- Difficulty date: March 16, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 41,694 hours, 38,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E965774  CORROSION (LEVEL 2) ON LH OTBD #1 SEAT TRACK.  REMOVED AND REPLACED LH OTBD #1 SEAT TRACK IAW EMB144 AMM 53-01-06
